Journal Description

The DJMA is published twice a year in Juni and December. This journal is managed by the Mathematics Department of Bengkulu University. The scope of this journal includes the fields of:
1. Mathematics
2. Applied Mathematics
3. Statistics
4. Applied Statistics
5. Computer Science.

Call For Paper vol 1, 2022

2022-09-23

DJMA invited academics and practitioners to publish their scientific articles in this journal. The selected article will be published in December 2022. The article published in this volume will be a pioneer of journal. Please submit your article before 31 October 2022.